# SDR SWIA200412833

- Difficulty date: January 8, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 4,013 hours, 3,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE FAIRLEAD INTERCOSTAL AT FS 484 LBL 36.0 IS CRACKED AT FLANGE.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED DAMAGE IAW CRJ REO 601R-53-41-059 REV-A.
